Please use this identifier to cite or link to this item:
Title: GIS中一般曲线的不确定性模型
Other Titles: An approach for modeling error of generic curve features in GIS
Authors: Shi, W 
Tong, X
Liu, D
Keywords: GIS
Issue Date: 2000
Publisher: 科学出版社
Source: 測繪学报 (Acta geodetica et cartographica sinica), Feb. 2000, v. 29, no. 1, p. 52-58 How to cite?
Journal: 測繪学报 (Acta geodetica et cartographica sinica) 
Abstract: 本文对GIS中一般曲线的误差进行了研究。曲线的误差由构成该曲线的任意点之误差描述。曲线上任意点的误差由端点及距离误差传播导出的误差之加权平均值的协方差表示。本文分别给出了垂直方向误差(εσ)及最大方向误差(εm)的计算模型。以三次B样条曲线为例,给出了其建模及可视化结果,进一步地将该结果与折线及圆曲线的情况进行了比较。
This paper presents a study on a generic approach for modeling error of curve features in GIS. Error of curve features is determined by the error of the points that constitute the curve. The error is described by weighted average variance covariance of (a) root mean square error in curve normal direction ( ε σ ), and (b) error in the direction with maximum error (ε m ) respectively. Taking the three order basic Spline curve as an example, the implementation of model is illustrated. This result is visualized and further compared with the results based on line segment and circular curve line error models.
ISSN: 1001-1595
Rights: © 2000 中国学术期刊电子杂志出版社。本内容的使用仅限于教育、科研之目的。
© 2000 China Academic Journal Electronic Publishing House. It is to be used strictly for educational and research use.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Shi_Modeling_Error_Generic.pdf278.85 kBAdobe PDFView/Open
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Checked on Aug 14, 2017


Checked on Aug 14, 2017

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.